Axisymmetric flow of two fluids in a pulsating pipe

Li, Y. and Blyth, M.G. (2009) Axisymmetric flow of two fluids in a pulsating pipe. Journal of Engineering Mathematics, 63 (1). pp. 135-151. ISSN 0022-0833

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:11
Last Modified: 24 Jul 2019 14:39
URI: https://ueaeprints.uea.ac.uk/id/eprint/19824
DOI: 10.1007/s10665-008-9253-z

Actions (login required)

View Item View Item